Research

Infinite volume limit of the Abelian sandpile model in dimensions d ≥ 3


Reference:

Jarai, A. A. and Redig, F., 2008. Infinite volume limit of the Abelian sandpile model in dimensions d ≥ 3. Probability Theory and Related Fields, 141 (1-2), pp. 181-212.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00440-007-0083-0

Related URLs:

Details

Item Type Articles
CreatorsJarai, A. A.and Redig, F.
DOI10.1007/s00440-007-0083-0
Related URLs
URLURL Type
http://arxiv.org/abs/math/0408060v3Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code26733

Export

Actions (login required)

View Item